# SDR 2001F00041

- Difficulty date: May 23, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Faulty
- Location: Tail Pipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALB - FLT 5092 - RIGHT TAIL PIPE HOT LIGHT.  REMOVED AND REPLACED CONVERTER AND TAIL PIPE SENSORS IAW AMM.  OPS CHECK GOOD.  REF SIMA200114314.  (M)
